# SDR FDEA201608092847

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1457504
- Part serial: MTM3327
- Condition: Punctured
- Location: Rt Wing Te Flap
- Part time: 94,457 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.250 INCH PUNCTURE FOUND ON LOWER SIDE OF RT OTBD FLAP VANE.  REPAIRED THE FLAP VANE IAW SRM 51-71-00 VOL 2.
